# SDR DALA2025011000203

- Difficulty date: January 6, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 77,524 hours, 36,708 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: R/H MLG DOOR CRACKED UNDER DOOR ACTUATOR ATTACH BRACKET. DOT 818 -031. C/A: OORDERED AND RECEIVED R/H MLG DOOR P/N: D5288016500700 IAW A320 AIPC 52-81-18-01 EVALUATED R/H MLG CRACK MEASURING 5' DAMAGE FOUND TO BE OUT OF LIMITS REQUIRE REPLACEMENT IAW A320 SRM 52-81 -14-284-014 R/H MLG DOOR INSTALLED ON ROUTINE CARD 15760.0457 JOB COMPLETE. (LP: 0748316)
